# SDR HALA0800487

- Difficulty date: April 1, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 63,690 hours, 29,784 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON TAKEOFF, F/O F/D QUIT, NO FMA, NO LAND 3 FLAG.  COMPLETED FLT W/FO INST SOURCE SEL ON LEFT POSITION, ON APPROACH NO ILS OR LOC CAPTURE ON EITHER SIDE.  RESET FMC 1 AND 2 C/B.  FMC OPS CHECK OK PER MM 34-61-00.  ILS OPS CHECK OK PER MM 34-31-00.  OPS CHECK F/D OK PER MM 22-10-00.
